Asuman G. Aksoy, Ph.D.


Areas of Expertise

Operator Theory, Functional Analysis, Metric Geometry


Selected Research and Publications

  • A. G. Aksoy, G. Lewicki, “Limit theorems for numerical index” Journal of Mathematical Analysis and Applications, vol. 398, issue 1, p. 296-302, 2013
  • A. Aksoy, G. Lewicki, “Minimal Projections with respect to various norms” Studia Mathematica, 210, (1), 2012
  • A. G. Aksoy, T. Oikhberg, “Some results in metric trees” Banach Center Publications, vol. 91 p. 9-34, 2011
  • A. Aksoy, M. A. Khamsi, “A selection theorem in metric trees” Proc. of Amer .Math. Soc. 134, no. 4, p. 2957-2966, 2006
  • A. Aksoy, L. Maligranda, “Real interpolation and measures of weak-noncompactness,” Mathematische Nachrichten, vol. 175, p. 5-12, 1995

Selected Awards and Affiliations

  • Mathematical Association of America, Tensor Summa Grant, 2013.
  • Fletcher Jones Grant for Summer Research, 2009-2011.
  • The Mathematical Association of America-Award for Distinguished College or University Teaching of Mathematics, 2006.
  • Huntoon Senior Teaching Award, 2006.
  • Roy P. Crocker Award for Merit, 2009, 2000.



Asuman G. Aksoy, Ph.D.

Crown Professor of Mathematics and George R. Roberts Fellow

Education: B.Sc., University of Ankara (Turkey); M.S., The Middle East Technical University; Ph.D., University of Michigan
Department: Mathematics & Computer Science
Office Hours:
  Tuesday, 03:00PM - 05:00PM
  Thursday, 03:00PM - 05:00PM
Email: aaksoy@cmc.edu
Phone: (909) 607-2769
Fax:
Address: Adams Hall 215
Website: Web Site
Curriculum Vitae: CV

Media Contact

For more information, please contact the Claremont McKenna College Public Affairs Office at (909) 621-8099